# SDR USAA2011090900014

- Difficulty date: September 8, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 6,751 hours, 927 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FLIGHT 742, PHL-BCN - CAPTAIN REPORTED AN ECAM - HYD G SYSTEM LEAK, HYDRAULIC PRESSURE WAS STILL 3450 PSI.  AFTER GEAR EXTENSION AND LOCKED IN DOWN POSITION FLIGHT LOST THE ENTIRE GREEN HYD SYSTEM.  EMERGENCY WAS DECLARED, THE FLIGHT LANDED WITHOUT INCIDENT BUT NEEDED TOWED TO THE GATE.  MAINTENACE REPLACED THE GREEN ENGINE 1 HYDRAULIC PUMP.
